MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS; RADIAL ARTERIAL CATHETER, 20G X 1.75 ST

CENTURION MEDICAL PRODUCTS; RADIAL ARTERIAL CATHETER, 20G X 1.75 ST
Catalog Number RA20G175ST
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Needle detached from hub during use.
 
Additional Manufacturer Narrative
It was reported by the customer contact that during placement of arterial catheter when the needle was removed, it detached from the hub and remained in the patient.It was reported that the needle was removed and the procedure was completed without complication.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
RADIAL ARTERIAL CATHETER, 20G X 1.75 ST
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
tri-state de mexico, s. de r.l
mexicali, baja california 21397
MX  21397
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key18856693
Report Number3004519921-2024-00015
Device Sequence Number8282898
Product Code OES
UDI-Device Identifier10653160354116
UDI-Public10653160354116
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberRA20G175ST
Device Lot Number2012083101
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date03/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown